# SDR AALA201906219028

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 69,725 hours, 8,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,  DURING PS CHECK FOUND EPAS BATTERY PACK INOPERABLE AT DOOR 3R. MAINTENANCE REPLACED BATTERY PACK PER AMM 52-11-00.
